• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

trazodone anyone?

S

sarahemily

Member
Joined
May 31, 2009
Messages
13
so im on trazodone at the moment. i take one 150 mg at night and one 50mg in the morning. I'm also on the contraceptive pill but forgot to ask my doctor if the trazodone will affect it, does anyone know?
 
ms_P

ms_P

Well-known member
Founding Member
Joined
Jul 21, 2008
Messages
3,069
Location
BeNeLux
Hi Sarah,

That's a question best answered by your doctor, and welcome to the forum! :welcome:
 
Top